A Note on KC Wallman Compactifications

نویسندگان
چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Wallman-type Compactifications

All spaces in this paper are Tychonoff. A Wallman base on a space X is a normal separating ring of closed subsets of X (see Steiner, Duke Math. J. 35 (1968), 269-276). Let T be a compact space and £ a Wallman base on T. For XCZT, define £x = {Ar)X\AE£}. Theorem 1. If X is a dense subspace of T, then T = w£x iff cItAHclrB = 0 whenever A, S£& and AC\B = 0. Theorem 2. T = w£xfor each dense XCZT if...

متن کامل

A note on compactifications on Spin(7)-holonomy manifolds

In this note we consider compactifications ofM-theory on Spin(7)-holonomy manifolds to three-dimensional Minkowski space. In these compactifications a warp factor is included. The conditions for unbroken N = 1 supersymmetry give rise to determining equations for the 4-form field strength in terms of the warp factor and the self-dual 4-form of the internal manifold.

متن کامل

On Certain Wallman Spaces

Several generalized Wallman type spaces are considered as well as various lattices of subsets therein. In particular, regularity of these lattices and consequences are investigated. Also considered are necessary and sufficient conditions for these lattices to be Lindel6f as well as replete, prime complete, and fully replete.

متن کامل

A note on accelerating cosmologies from compactifications and S-branes

We give a simple interpretation of the recent solutions for cosmologies with a transient accelerating phase obtained from compactification in hyperbolic manifolds, or from S-brane solutions of string/M-theory. In the four-dimensional picture, these solutions correspond to bouncing the radion field off its exponential potential. Acceleration occurs at the turning point, when the radion stops and...

متن کامل

Induced Measures on Wallman Spaces

Let X be an abstract set and .t; a lattice of subsets ofX. To each lattice-regular measure we associate two induced measures and on suitable lattices of the Wallman space Is(L) and another measure IX’ on the space I,(L). We will investigate the reflection of smoothness properties of IX onto t, and Ix’ and try to set some new criterion for repleteness and measure repleteness.

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Proceedings of the American Mathematical Society

سال: 1976

ISSN: 0002-9939

DOI: 10.2307/2041689